# SDR GLBA20090419B

- Difficulty date: April 19, 2009
- Submitted: April 19, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,860 hours, 27,608 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 250, A BURNING ODOR WAS NOTICED COCKPIT AND CABIN STARTED TO FILL WITH SMOKE.  GOT MUCH WORSE WHEN PACKS WENT FROM LOW TO NORM.  SMOKE ALARM SOUNDED AND DESCENT WAS STARTED WITH PACS OFF.  THE PACK SYS WAS PLACED ON MEL AND THE ACFT ENTERED A SCHEDULED C-CHECK. NUMEROUS COMPONENENTS WERE REMOVED AND REPLACED INVOLVING THE PACK SYS DURING SCHEDULED C-CHECK THAT WOULD NORMALLY BE SUSPECT COMPONENTS FOR A SUCH A SITUATION. NO DEFECTS WERE NOTED UPON RUNNING PACKS AFTER THE SCHEDULED MX C-CHECK WAS COMPLETED. MEL WAS REMOVED. NO FURTHER REPORTS OF ODOR SHAVE BEEN REPORTED.
